Advertisement

Operators and multipliers on weighted Bergman spaces

  • S. Naik
  • K. Rajbangshi
Article
  • 8 Downloads

Abstract

In 1992, Blasco considered a weighted Bergman space using Dini-weight function. He proved that a linear operator T on weighted Bergman space to any Banach space X is bounded if and only if certain one parameter fractional derivative of a single X-valued analytic function satisfy some growth condition. In this paper, we use a three parameters fractional derivative of a single X-valued analytic function and provide an equivalent condition. Our technique uses the Gaussian hypergeometric functions. Furthermore we supply some conditions on the parameters a, b and c under which the Gaussian hypergeometric functions F(abcz) are Dini-weight.

Keywords

Hypergeometric functions Multipliers Bergman spaces 

Mathematics Subject Classification

33C05 42A45 30H20 47B38 

References

  1. 1.
    Andrews, G.E., Askey, R., Roy, R.: Special Functions. Cambridge University Press, Cambridge (1999)CrossRefGoogle Scholar
  2. 2.
    Axler, S.: Bergman spaces and their operators, surveys on some recent results on operator theory. In: Conway, J.B., Morrel, B.B. (eds.) Pitman Research Notes in Math., chapter I, vol. 171, pp. 1–50 (1988)Google Scholar
  3. 3.
    Blasco, O.: Operators on weighted Bergman spaces (\(0<p\le 1\)) and application. Duke Math. J. 66(3), 443–467 (1992)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Blasco, O.: Spaces of vector valued analytic functions and applications, geometry of Banach spaces. In: Proceedings of conference held in Strobl, Austria 1989, London Math. Soc. Lecture Note Ser. 158, pp. 33–48. Cambridge University Press (1990)Google Scholar
  5. 5.
    Blasco, O., de Souza, G.S.: Spaces of analytic functions on the disc where the growth of \(M_{p}(F, r)\) depends on a weight. J. Math. Anal. Appl. 147, 580–598 (1990)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chen, Sh, Ponnusamy, S., Wang, X.: The isoperimetric type and Fejer–Riesz type inequalities for pluriharmonic mappings. Scientia Sinica Mathematica (Chinese version) 44(2), 127–138 (2014)CrossRefGoogle Scholar
  7. 7.
    Chen, Sh, Ponnusamy, S., Wang, X.: Area integral means, Hardy and weighted Bergman spaces of planar harmonic mappings. Kodai Math. J. 36, 313–324 (2013)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chen, Sh, Ponnusamy, S., Wang, X.: Harmonic mappings in Bergman spaces. Monatsh. Math. 170(3–4), 325–342 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Duren, P.L.: Theory of \(H^p\)-Spaces. Academic Press, New York (1970)Google Scholar
  10. 10.
    Duren, P.L., Shields, A.L.: Coefficient multipliers of \(H^p\) and \(B^p\) spaces. Pac. J. Math. 32, 69–78 (1970)CrossRefGoogle Scholar
  11. 11.
    Duren, P.L., Romberg, B.W., Shields, A.L.: Linear functionals on \(H^p\)-spaces with \(0<p<1\). J. Reigne Angew. Math. 238, 32–60 (1969)zbMATHGoogle Scholar
  12. 12.
    Duren, P.L., Schuster, A.P.: Bergman spaces, Math. Surveys Monogr., vol. 100. Amer. Math. Soc., Providence, Rhode Island (2004)Google Scholar
  13. 13.
    Flett, T.M.: The dual of an inequality of Hardy and Littlewood and some related inequalities. J. Math. Anal. Appl. 38, 746–765 (1972)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Flett, T.M.: Lipschitz spaces of functions on the circle and the disc. J. Math. Anal. Appl. 39, 125–158 (1972)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hardy, G.H., Littlewood, J.E.: Some properties of fractional integrals II. Math. Z. 34, 403–439 (1932)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kalton, N.: Analytic functions in non locally convex spaces and applications. Stud. Math. 83, 275–303 (1986)CrossRefGoogle Scholar
  17. 17.
    Kalton, N.: Some applications of vector-valued analytic and harmonic functions, probability and banach spaces proceedings, Zaragoza 1985. Lecture Notes in Math. vol. 1221, pp. 114–140 (1986)Google Scholar
  18. 18.
    Shapiro, J.H.: Mackey topologies, reproducing kernels and diagonal maps on the Hardy and Bergman spaces. Duke Math. J. 43, 187–202 (1976)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Shields, A.L., Williams, D.L.: Bounded projections, duality and multipliers in spaces of analytic functions. Trans. Am. Math. Soc. 162, 287–302 (1971)zbMATHGoogle Scholar
  20. 20.
    Temme, N.M.: Special Functions: An Introduction to the Classical Functions of Mathematical Physics. Wiley, New York (1996)CrossRefGoogle Scholar
  21. 21.
    Wojtaszcyk, P.: Multipliers into Bergman spaces and Nevalinna classes. Can. Math. Bull. 33, 151–161 (1990)CrossRefGoogle Scholar
  22. 22.
    Zhu, K.: Operator theory in function spaces. Marcel Dekker Inc, New York (1990)zbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Applied SciencesGauhati UniversityGuwahatiIndia

Personalised recommendations